# SDR AU960953

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2721 · Rudder Tab Control System
- Part: Wheel
- Part number: 12614715
- Condition: Worn
- Location: Rudder Control S
- Component: 12614621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM WHEEL GEAR PNO 1261471-5 AND SPROCKET PNO 1261462-1  HAD WORN TEETH - TEETH WERE WORN TO THE EXTENT THAT THE TEETH SLIPPED PAST EACH OTHER WITHOUT ACTIVATING THE CHAIN
